Acta Mathematica Vietnamica

, Volume 40, Issue 3, pp 527–534 | Cite as

Classification of the Linearly Reductive Finite Subgroup Schemes of S L 2

  • Mitsuyasu HashimotoEmail author


We classify the linearly reductive finite subgroup schemes G of S L 2=S L(V) over an algebraically closed field k of positive characteristic, up to conjugation. As a corollary, we prove that such G is in one-to-one correspondence with an isomorphism class of two-dimensional F-rational Gorenstein complete local rings with the coefficient field k by the correspondence \(G\mapsto \left ((\mathrm {Sym\,}V)^{G}\right )\widehat {~}\).


Group scheme Kleinian singularity Invariant theory 

Mathematics Subject Classification (2010)

Primary 14L15 Secondary 13A50 


  1. 1.
    Artin, M.: Coverings of rational double points in characteristic p. In: Kodaira, K., Baily, W. L., Shioda, T. (eds.) Complex analysis and algebraic geometry, pp. 11–22, Cambridge (1977)Google Scholar
  2. 2.
    Dornhoff, L.: Group representation theory, Part A: ordinary representation theory. Dekker (1971)Google Scholar
  3. 3.
    Durfee, A.: Fifteen characterizations of rational double points and simple critical points. L’Enseignement Math. 25, 131–163 (1979)MathSciNetGoogle Scholar
  4. 4.
    Hara, N.: A characterization of rational singularities in terms of injectivity of Frobenius maps. Am. J. Math. 120, 981–996 (1998)zbMATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Hashimoto, M.: Equivariant twisted inverses, foundations of Grothendieck duality for diagrams of schemes (J. Lipman, M. Hashimoto), lecture notes in math, vol. 1960, pp. 261–478. Springer (2009)Google Scholar
  6. 6.
    Hashimoto, M.: F-pure homomorphisms, strong F-regularity, and F-injectivity. Comm. Algebra 38, 4569–4596 (2010)zbMATHMathSciNetCrossRefGoogle Scholar
  7. 7.
    Huneke, C., Leuschke, G.J.: Two theorems about maximal Cohen–Macaulay modules. Math. Ann. 324(2), 391–404 (2002)zbMATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Leuschke, G.J., Wiegand, R.: Cohen–Macaulay representations. AMS (2012)Google Scholar
  9. 9.
    Jantzen, J.C.: Representations of algebraic groups, 2nd edn. AMS (2003)Google Scholar
  10. 10.
    Karagueuzian, D.B., Symonds, P.: The module structure of a group action on a polynomial ring: a finiteness theorem. J. Am. Math. Soc. 20, 931–967 (2007)zbMATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Singh, A.K.: Failure of F-purity and F-regularity in certain rings of invariants. Illinois J. Math. 42, 441–448 (1998)zbMATHMathSciNetGoogle Scholar
  12. 12.
    Smith, K.E.: F-rational rings have rational singularities. Am. J. Math. 119, 159–180 (1997)zbMATHCrossRefGoogle Scholar
  13. 13.
    Sweedler, M.E.: Hopf Algebras. Benjamin (1969)Google Scholar
  14. 14.
    Sweedler, M.E.: Connected fully reducible affine group schemes in positive characteristic are Abelian. J. Math. Kyoto Univ. 11, 51–70 (1971)zbMATHMathSciNetGoogle Scholar
  15. 15.
    Watanabe, K.-i., Yoshida, K.-i.: Hilbert–Kunz multiplicity and an inequality between multiplicity and colength. J. Algebra 230, 295–317 (2000)zbMATHMathSciNetCrossRefGoogle Scholar
  16. 16.
    Waterhouse, W.C.: Introduction to Affine Group Schemes. Springer (1979)Google Scholar
  17. 17.
    Yasuda, T.: Pure subrings of regular local rings, endomorphism rings and Frobenius morphisms. J. Algebra 370, 15–31 (2012)zbMATHMathSciNetCrossRefGoogle Scholar
  18. 18.
    Yoshino, Y.: Cohen–Macaulay Modules over Cohen–Macaulay Rings. Cambridge (1990)Google Scholar

Copyright information

© Institute of Mathematics, Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2015

Authors and Affiliations

  1. 1.Department of MathematicsOkayama UniversityOkayamaJapan

Personalised recommendations